# SDR DL72S971913

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinges
- Part number: 6557204520
- Condition: Damaged
- Location: C2 Cargo Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

AFT CARGO DOOR REPORTED OPEN BY FLT ATTEND DURING CLIMB-OUT.  NR 3 ENG COMPRESSOR STALLS NOTED.  SHUT DOWN NR 3 ENG.  NO COCKPIT IND OF OPEN DOOR.  INSPECTED NR 3 ENG INLET/EXHAUST, NO FOD FOUND.  INSP, REPLACED MAIN OIL SCREEN, RAN ENG PER PFHB-ALL PARAM NML.  FOUND C2 CARGO DOOR OPEN AND BOTH HINGES DAMAGED.  C2 CARGO DOOR SECURED CLOSED PER ERA 362866-14.  PRESS A/C TO 5PSID.  NO LEAKS NOTED, PREPARED A/C FOR FERRY FLT TO ATL.
